# SDR SWIA202053764

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA CORROSION, RT TRACK CORRODED AS MARKED FR 12-15.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED FWD WET AREA RT SEAT TRACK FRAME 12-15, REF EMB SRM.   REPLACEMENT OF SEAT TRACK DOES NOT CHANGE WEIGHT AND BALANCE.
